Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Symplectic space forms and submanifolds

Tom 110 / 2016

Simone Gutt Banach Center Publications 110 (2016), 73-85 MSC: Primary 53D05. DOI: 10.4064/bc110-0-5

Streszczenie

This is a report on some ongoing work with Michel Cahen and Thibaut Grouy: the aim of our project is to define Radon-type transforms in symplectic geometry. The chosen framework is that of symplectic symmetric spaces whose canonical connection is of Ricci-type. These can be considered as symplectic analogues of the space forms, i.e. the spaces of constant sectional curvature, in Riemannian geometry. I shall focus here on their submanifold theory and I shall recall constructions of models of such spaces.

Autorzy

  • Simone GuttMembre de l’Académie Royale de Belgique
    Université Libre de Bruxelles
    Campus Plaine
    C. P. 218, B-1050 Brussels, Belgium
    and
    Université de Lorraine
    Ile du Saulcy
    F-57045 Metz Cedex 01, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek